# SDR AALA200802567

- Difficulty date: September 18, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT CABIN FLOOR CUSP MEMBRANE AT STATION 219.  AREA OF DISCREPANCY IS 4 INCHES BY 6 INCHES WITH A DEPTH OF .015 INCH.  INSTALLED DOUBLER REPAIR IN ACCORDANCE WITH AARD 53-20-00-16.
